Table of Content

Archive

Autumn 2015, Vol. 23 No. 3

Hong Kong J. Dermatol. Venereol. (2015) 23, 105-112


Original Article

Cutaneous adverse drug reactions in a tertiary hospital in South-east Asia

一間東南亞三級醫院的皮膚藥物不良反應案例

JYY Pang 彭亦瑜, SM Pang 彭紹明, HY Koh 許弘毅

Abstract

The clinical spectrum of cutaneous adverse drug reactions range from benign, self-limiting reactions to life-threatening conditions. Patients with severe cutaneous adverse drug reactions require longer hospitalisation that cost both the hospital and health care system. Cutaneous adverse drug reactions are common complications of medical therapy. While most are benign and self-limiting after withdrawal of the offending drugs, serious cutaneous adverse drug reactions may cause significant morbidity and mortality. Physicians should be trained to recognise and manage cutaneous adverse drug reactions.

皮膚藥物不良反應的臨床涵蓋範圍由良性及自限性的反應直到危害生命的狀況也有。當中的重症患者需要更長的住院治療,對醫院和衛生保健系統的成本開支造成一定負擔。皮膚藥物不良反應是藥物治療中常見的併發症。雖然大多數反應在致害藥物停用後都是良性和自限的,但餘下的嚴重皮膚藥物不良反應所導致的發病和死亡率實很高。所以,醫生應接受培訓以識別和治理皮膚的藥物不良反應。

Keywords: Allergy, drug hypersensitivity syndrome, drug reaction, Steven-Johnson syndrome, toxic epidermal necrolysis

關鍵詞: 過敏、藥物過敏症候群、藥物反應、史蒂芬強生症候群、毒性表皮壞死溶解症